Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7766
Title: A note on B-stability of splitting methods
Authors: Araújo, A. 
Issue Date: 2004
Citation: Computing and Visualization in Science. 6:2 (2004) 53-57
Abstract: An important requirement of numerical methods for the integration of nonlinear stiff initial value problems is B-stability. In many applications it is also convenient to use splitting methods to take advantage of the special structure of the differential operator that defines the model. The purpose of this paper is to provide a necessary and sufficient condition for the B-stability of additive Runge–Kutta methods. We also present a family of B-stable fractional step Runge–Kutta methods.
URI: http://hdl.handle.net/10316/7766
DOI: 10.1007/s00791-003-0108-x
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf95.98 kBAdobe PDFView/Open
Show full item record

Page view(s)

109
checked on Oct 15, 2019

Download(s)

60
checked on Oct 15, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.